Home / Journals / Mathematics & Statistics | Electrical & Computer Science / American Journal of Applied Mathematics
Vol. 5, Issue 1, February 2017
Frequency: Bimonthly
ISSN Print: 2330-0043
Recommend to Library
Mohand M. Abdelrahim Mahgoub, Abdelbagy A. Alshikh
Pages: 14-18   Published Online: Jan. 18, 2017
PDF (190KB)    |    HTML
Jada Prathap Kumar, Jawali Channabasappa Umavathi, Channakeshava Murthy
Pages: 1-13   Published Online: Jan. 18, 2017
PDF (617KB)    |    HTML
Bolanle F. Oladejo, Rukayat Ayomide Erinfolami
Pages: 330-339   Published Online: Jan. 16, 2017
PDF (849KB)    |    HTML
Arun Kumar Maiti
Pages: 324-329   Published Online: Jan. 9, 2017
PDF (274KB)    |    HTML
Xiyao Luo, Gang Ma, Xiaodong Hu, Yuqing Fu
Pages: 316-323   Published Online: Dec. 26, 2016
PDF (240KB)    |    HTML
Editorial Board
More
Mohammad Syed Pukhta "Division of Agricultural Statistics, Sheri-Kashmir University of Agricultural Sciences and Technology
India
Narendrakumar Dasre Department of Engieering Sciences, Ramrao Adik Institute of Technology
New Panvel, Maharashtra, India
Abdelraheem Mahmoud Aly Department of Mathematics, Faculty of Science, South Valley University
Qena, Egypt
Kasani Prudhvi
Department of Mathematics, University College of Science, Osmania University
Hyderabad, Telangana, India
Peer Reviewers
More
Narendrakumar Dasre Department of Engieering Sciences, Ramrao Adik Institute of Technology
New Panvel, Maharashtra, India
Saad AL Azzawi
Department of Mathematics, University of Mosul
Mosul, Ninavah, Iraq
Krasimir Yordzhev
Faculty of Mathematics and Natural Sciences, South-West University
Blagoevgrad, Bulgaria
Related SciencePG Frontiers
More
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931